Couldn't find what you looking for?

TRY OUR SEARCH!

I have very big problem. I have rather painful menstruations. I tend to use Voltaren for menstrual cramps and pain. But the last time I have taken it I had serious problems. I got heavy menstrual bleeding. I think that it is from Voltaren. What do you think what could it be?

Loading...

Maybe there was something wrong with the medication, it is expired or something like that. Also if you are having some kind of infection it could provoke bleeding. Also NSAIDs are familiar to cause bleedings and ulcers as a side effect. If you are taking some other medications at the same then it can be also a reason. Anyway go to the doctor and check it up.
Reply

Loading...

I do not agree with you.I had the same problem.I took a voltaren pill hopping not to have pains and suddenly i realized that i was in a lake of blood the very next day.As it was not enough, the 5th day i started to eliminate some jelly pieces of blood which continued the 6th and the 7th day.I usually have 4days period,but this time i got scared .If it continues in the days that fallows,I'll go straight to the doctor.
Reply

Loading...